# SDR MASA20211022514

- Difficulty date: October 20, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 39,059 hours, 31,840 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: MM69035116003
- Part serial: NA
- Condition: Damaged
- Location: Fs1000.00 -Fs105
- Part time: 39,059 hours, 31,840 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PANEL BETWEEN FS1000.00 -FS1051.30 AND STGR15L-STGR18L WAS FOUND WITH MULTIPLE DISCREPANCIES PER THE SRM. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-61-01-001-003-A02, FIGURE 53-61-01-991-806, ITEM 1, ITEM A, EA 69-2021-177
